# SDR AWXA200400661

- Difficulty date: June 19, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 70,451 hours, 27,573 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0085 - ON TAKEOFF ROLL AT PHX EN ROUTE FOR BWI RECEIVED LT AFT ENTRY DOOR OPEN INDICATION, REJECTED TAKEOFF AT APPROXIMATELY 90 KTS.  MAINTENANCE INSPECTED THE L-4 DOOR AND ISSUED MEL 52-71-11, COND 1 -LT AFT DOOR INDICATION SYSTEM INOP-.  ON 06/21/04, IN SFO, MAINTENANCE ADJUSTED THE SENSOR ON LT AFT ENTRY DOOR IAW BMM 52-71-00-5, OPERATIONAL CHECK WAS GOOD.
